# SDR 98FDEA00720

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CAPT L-1 WINDOW BEGAN ARCING PRIOR TO CRACKING SEVERELY ACROSS THE ENTIRE WINDOW.  REMOVED AND REPLACED CAPT L-1 WIND AND TEMP CONTROLLER, PER M/M REF 30-42-11-4, OPS CKD GOOD.
